# SDR FDEA201510163253

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL WEB, CORROSION AT STATION 1420.  AFT CARGO DOOR CUT OUT CORRODED WEB AT STATION 1380 - 1440, STRINGER 27R, R & R WITH NEW FABRICATED WEB IAW DWG 146N8522 SHT 1 REV E.  NEW WEB FABRICATED IAW DWG 146N8522 SHT 1 REV E.  REPAIR CLASSIFIED AS MAJOR.
